# SDR 97ZZZM35

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE CO-PILOT'S SEAT TRACK INBOARD SIDE AT STA 135 CORRODED.  REMOVED FLOOR PANELS PER DC9 SRM 51-30-1.  REMOVED SEAT TRACK PER DC9 SRM 51-30-1.  LOCATED AND DRILLED NEW SEAT TRACK PER DC9 SRM 51-10-4.  INSTALLED NEW SEAT TRACK PER DC9 SRM 51-30-1.  INSTALLED FLOOR PANELS PER DC9 SRM 51-30-1.  GAUGE A-0299 USED TO DETERMINE THAT OLD TRACK IS OUT OF LIMITS PER DC9 SRM 53-5 FIG 92.  (X)
